# SDR CALA2019030800358

- Difficulty date: March 4, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 68,155 hours, 27,606 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Part number: D5461039400100
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG INBD TR TO PYLON FLEX SEAL SEGMENT CRACKED AND MISSING. REF ECRA 5450-02357 REV-B FIG 3 ITEM 110 MISSING SEGMENT OF 4IN BY 2.50IN. PERFORMED INTERIM REPAIR PER 1D. ISSUE DIP TO ACCOMPLISH VISUAL INSPECTIONS PER PART 2A ONCE EVERY FLIGHT CYCLE. AND ACCOMPLISH PERMANENT REPAIR PER PART 3 WITHIN 50 FLIGHT HOURS. APPROVED CARRY FOR 50 CYCLES TO BE REPAIRED. CHECK EVERY FLIGHT FOR TAPE INTEGRITY. TOMC-APPROVAL FROM SC1ELBYC COMMENT CORRECTION TIME LIMIT UNTIL REPAIR SHOULD BE 50 HOURS. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
